MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG CONFIRMATORY; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (HUMAN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG CONFIRMATORY; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (HUMAN)
Catalog Number 06P03-59
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed false reactive alinity s hbsag and alinity s hbsag confirmatory results generated for a donor sample.The following data was provided: 29jun2023 sample id (b)(6) initial result = 1.80 s/co, repeated twice and results = 1.69 s/co and 1.68 s/co, repeated with an alternate method and result = non-reactive.30jun2023 alinity s hbsag confirmatory test was performed on analyzer with serial number (b)(6), and generated positive result: %n = 87.64% no impact to patient management was reported.
 
Event or Problem Description
The customer observed false reactive alinity s hbsag and alinity s hbsag confirmatory results generated for a donor sample.The following data was provided: (b)(6) 2023 sample id (b)(6) initial result = 1.80 s/co, repeated twice and results = 1.69 s/co and 1.68 s/co, repeated with an alternate method and result = non-reactive.(b)(6) 2023 alinity s hbsag confirmatory test was performed on analyzer with serial number as1225, and generated positive result: %n = 87.64% no impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section d4 - expiration date updated from blank to 12/21/2023 and h4 - device mfg date updated from blank to 1/21/2023.The complaint investigation for false reactive alinity s hbsag confirmatory results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for the issue and the product.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the likely cause lot and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the alinity s hbsag confirmatory reagent, lot number 47185fn00 was identified.

Brand Name
ALINITY S HBSAG CONFIRMATORY
Common Device Name
ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (HUMAN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17413970
Report Number3008344661-2023-00136
Device Sequence Number7135414
Product Code QHM
UDI-Device Identifier00380740136789
UDI-Public00380740136789
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL 125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2023
Device Catalogue Number06P03-59
Device Lot Number47185FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S HBSAG RGT 5000T, 06P02-60, 49017FN00; ALNTY S HBSAG RGT 5000T, 06P02-60, 49017FN00; ALNTY S SYSTEM, 06P16-01, AS1266; ALNTY S SYSTEM, 06P16-01, AS1266
Patient SexUnknown